Mathematics and Statistics Faculty and Staff Publications

Document Type

Article

Publication Date

2014

Abstract

In this article, we review some properties of the harmonic quadrilateral related to triangle simedians and to Apollonius circles.

Publication Title

International Frontier Science Letters

ISSN

2349-4484

Volume

1

Issue

1

First Page

12

Last Page

17

Language (ISO)

English

Keywords

harmonic quadrilateral, Apollonius circles

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS